Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Accidentally gave him too much medicine..

Anonymous
Posted by Anonymous
  • 3 Replies
My Ds is two. He was up and down all night with snot and allergies and sneezing and just not feeling good. Well, I'd literally had about an hour of sleep. I went to measure out some benadryl to try and get him some relief. Being half asleep, I accidentally measured out a dose and a half and gave it to him.. poison control told me it would be fine, but I still feel bad.
Posted by Anonymous on Apr. 3, 2014 at 9:42 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
UxorQuodMatris.
by on Apr. 3, 2014 at 9:43 AM
Oops!
Try the tablets, mama. They're much easier in the middle of the night.
Anonymous
by Anonymous 1 - Original Poster on Apr. 3, 2014 at 9:44 AM
Are the tablets okay for younger kids?

Quoting UxorQuodMatris.: Oops!
Try the tablets, mama. They're much easier in the middle of the night.
Anonymous
by Anonymous 1 - Original Poster on Apr. 3, 2014 at 10:00 AM
Bump.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)